# SDR AMTA200700672

- Difficulty date: December 4, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R SYMBOL GENERATOR FAILED AFTER LANDING.  UNABLE TO LOCATE FIRM CODE REASONABLE TIME.  RESET AC POWER.  OPS CHECKS OK ON GROUND.  OK FOR SERVICE.  (K)
